Me and my friends started off our night indoors by dropping a hit of MDMA, buzzing, feeling good! 2 hours pass and we drop another to keep it going. Another 2 hours pass and stupidly I feel the need to top up again, so i took the third hit of the night. about an hour after that the weed came out and we started smoking. I smoked around 4-5 spiffs, the 2 drugs mixed and made me feel incredibly trippy! i was zoning out of conversations every few seconds to make myself trip, my brain would have a little spasm at the end of the little trip as i came back to reality. This feeling of falling out of reality every few seconds was addictive. after about an hour doing it the 'brain spasms' felt like that were getting a little more intense, by this point i had been doing it so much i couldn't stop, i would trip over and over (around 5 seconds a trip) and have uncomfortable 'spasms' which were also affecting my heart a bit as well. i removed myself from the group and laid on my bed to sort myself out. the 'spasms' in my brain were making my heart hurt when each one came. It got more painful (felt like a heart attack) and i couldn't even bring myself to stand up. This happened consistently for around 3 hours and faded out to a mild consistant aching pain from my heart (as if it was weak). the aching nagging pain has stuck with me for around 9 months now...no better no worse.
I went to hospital twice and doctors once (neither had even heard of MDMA wtf) neither could find anything wrong after running texts like Blood pressure, an ECG, blood test and listening to my heart with a stethoscope. the hospital said it will go away (that was 6 months ago and feels exactly the same) and the doctor thought i had heart burn or indigestion (heart doesn't burn and digesting food is fine)
the pain still persists as an aching pain from my heart and bronchus. (no other symptoms, just the feeling that ive damaged something permanently)
- I'm 21, male, fit, healthy, eat good, exercise regularly, dont smoke and have no heart problems in my family.
Anyone know whats going on or have had anything similar?